Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Aug 8, 2021, 2:27 PM CDT for 4 counties in Wisconsin. It was in force for 78 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2021, 2:27 PM CDT (19:27 UTC)
- Expired
- Aug 8, 2021, 3:45 PM CDT
- In force
- 78 min
- Issued by
- NWS La Crosse, WI
- Hail
- 0.00 in
- Wind
- 40
Counties Adams County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI
The radar
The La Crosse radar (KARX), 61 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 3:48 PM CDT | TSTM WND DMG | 8 E Friendship, WI | SEVERAL TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 445 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
369
WWUS83 KARX 081927
SPSARX
Special Weather Statement
National Weather Service La Crosse WI
227 PM CDT Sun Aug 8 2021
WIZ034-042>044-082045-
Juneau WI-Jackson WI-Adams WI-Monroe WI-
227 PM CDT Sun Aug 8 2021
...Strong thunderstorms will impact parts of western and central
Wisconsin through mid Afternoon...
At 224 PM CDT, Doppler radar was tracking strong storms from south
central Wisconsin up through the Black River Falls area.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, southwestern and west central Wisconsin.
&&
LAT...LON 4364 9031 4373 9031 4373 9091 4407 9091
4407 9115 4460 9116 4460 9092 4451 9092
4442 9080 4442 9032 4425 9032 4425 8960
4364 8960
TIME...MOT...LOC 1924Z 240DEG 49KT 4400 9054
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
SheaWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 8, 11:58 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 8, 11:58 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1158 AM CDT Sun Aug 8 2021
.UPDATE...
Issued at 1157 AM CDT Sun Aug 8 2021
The flash flood watch was adjusted at mid-morning to reflect a
diminished threat for heavy rain west of the Mississippi River.
Watching a building MLCAPE pool over southern Wisconsin that is
expected to reach around 1500 J/kg in the Interstate 90 corridor
and to the northeast during the afternoon. The best low level
moisture transport looks to come up out of eastern Iowa and be
primarily focused into the eastern part of Wisconsin. The main
question for the afternoon is how much shear will be available for
any convection to work with. The RAP continues to suggest this
will be rather marginal with maybe at most 30 knots in the 0-3 km
layer. Locally heavy rains will remain a possibility with this
activity as there has been little overall change in the warm cloud
depths (3.5 to 4 km deep) or precipitable water amounts
(approaching 2 inches). Will maintain the flash flood watch over
Wisconsin to see how this activity plays out.
&&
.SHORT TERM...(Today and tonight)
Issued at 333 AM CDT Sun Aug 8 2021
In the near term, the focus early this morning remains on the heavy
rain/flood threat. Broad low-level warm advection/moisture transport
continues ahead of an upper level trough over the central plains
with a warm front retreating northward across the area. The airmass
remains extremely favorable with pwats around 1.75 to 2 inches and
very deep warm cloud depths. Yesterday's storms produced rainfall up
to 3" in an hour, with 2 to 7 inches falling over parts of SE MN
through central WI. As the low-level jet increases early this
morning with the approach of the shortwave trough, and with
plenty of elevated instability, expect expanding showers/storms
across the area with storms, like yesterday, capable of producing
torrential rainfall. So far, storms have been a bit slower to
develop than some earlier guidance suggested. If storms focus
along the corridor of heavy rainfall from yesterday for any length
of time, additional flash flooding is likely given saturated
ground. Will be closely monitoring convective trends this morning.
Small hail and gusty winds are possible with the early day storms.
Showers/storms will lift north into the morning and weaken with
loss of forcing from the low- level jet.
This afternoon into tonight, additional convection will likely
develop with minimal capping in place ahead of the approaching
shortwave trough. The RAP shows MLCAPE in the 1000 to 2500 J/kg
range. However, shear profiles are pretty weak through 6 km, with
perhaps 20 to 30 kts of 0-3 km shear, much of it in the 0-1 km
layer. The stronger moisture transport/LLJ will quickly focus
east of the area during the evening. As a result, the severe
weather threat looks fairly marginal with some hail/strong winds
possible this afternoon and evening, highest chances currently
looking to be over WI. Any storms will be capable of heavy
rainfall with localized flooding possible, especially if storms
occur over areas that saw the heavier rainfall yesterday. Coordinated
with MKX/GRB to extend the Flash Flood Watch through this
evening.
.LONG TERM...(Monday through Saturday)
Issued at 333 AM CDT Sun Aug 8 2021
Main forecast concern will be thunderstorm potential on Tuesday.
The slow moving upper level trough will gradually pass east on
Monday with shortwave ridging building across the area in its
wake. A few showers/storms could linger, mainly across western
into central Wisconsin.
However, the break will be short-lived with a strong shortwave
trough progged to approach Lake Superior by late Tuesday while an
attendant cold front will slide into the Upper MS Valley.
Although some timing differences remain, ample instability is
forecast ahead of the boundary with a very warm, humid airmass in
place. Thunderstorm chances look to increase ahead of the boundary
later Tuesday/Tuesday night. The stronger deep layer shear may
lag behind the boundary, but sufficient 0-3 km shear could exist
to pose a threat for some severe storms, with damaging winds and
hail the primary hazards. Heat indices could also push 100 on with
highs near 90 combined with the very muggy air.
Behind this system, a trend towards northwest flow aloft is expected
through late next week as upper level ridging strengthens over the
western US. By late week, a drier, more seasonable airmass may
overspread the area with Canadian high pressure.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1157 AM CDT Sun Aug 8 2021
More showers will be possible through the afternoon with the
chances for the best coverage looking to be east of both airports.
For now, will just include a VCSH but could see the need to
include a short tempo group at KLSE if activity over northeast
Iowa continues to expand. VFR conditions should prevail until into
the overnight hours when MVFR/IFR develops with low ceilings and
visibility reductions from stratus/fog development. This should
dissipate by mid to late morning Monday with the return of VFR
conditions expected.
&&
.HYDROLOGY...
Issued at 333 AM CDT Sun Aug 8 2021
Heavy rainfall yesterday up to 2 to 7 inches across southeast MN
into central WI as resulted in rises on some rivers and streams.
Flooding is likely across some basins over the next few days, but
the extent will depend on how much rain falls through this
evening. Potential exists for local amounts up to 1 to 3 inches of
additional rainfall through tonight, but amounts will be highly
variable. A Flash Flood Watch remains in effect for much of
southeast MN into central WI through this evening.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through late tonight for WIZ029-032>034-
041>044-053>055.
MN...None.
IA...None.
&&
UPDATE...04
SHORT TERM...JM
LONG TERM...JM
AVIATION...04
HYDROLOGY...JMHazardous weather outlook, Aug 8, 3:40 AM CDT, 10 hours 47 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 340 AM CDT Sun Aug 8 2021 IAZ008-009-018-019-029-030-MNZ086-094-WIZ017-061-091245- Mitchell-Howard-Floyd-Chickasaw-Fayette-Clayton-Dodge-Mower- Taylor-Grant- 340 AM CDT Sun Aug 8 2021 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...north central Wisconsin and southwest Wisconsin. .DAY ONE...Today and Tonight Periods of showers and storms will continue with torrential rainfall likely with any storms. A few storms could produce damaging winds and hail. Localized flooding is possible if repeated storms occur over the same area. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional storms are possible at times through Tuesday. Storms could become severe Tuesday afternoon and evening with large hail and damaging winds the primary threats. .SPOTTER INFORMATION STATEMENT... Any severe weather or flooding reports would be appreciated today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ010-011-MNZ079-087-088-095-096-WIZ029-032>034-041>044-053>055- 091245- Winneshiek-Allamakee-Wabasha-Olmsted-Winona-Fillmore-Houston- Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams- Vernon-Crawford-Richland- 340 AM CDT Sun Aug 8 2021 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...and southwest into central Wisconsin. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect through this evening. Periods of showers and storms will continue with torrential rainfall likely with any storms. A few storms may produce strong winds and hail. Flooding could develop quickly where repeated storms occur, especially those areas where heavier rain has already fallen this weekend. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional storms are possible at times through Tuesday. Storms could become severe Tuesday afternoon and evening with large hail and damaging winds the primary threats. .SPOTTER INFORMATION STATEMENT... Any severe weather or flooding reports would be appreciated today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Aug 8, 9:42 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 AM CDT SUN AUG 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD 3 S SAINT JOSEPH 43.74N 91.05W
08/07/2021 LA CROSSE WI PUBLIC
PORTIONS OF COUNTY HIGHWAY NN WASHED OUT PER
FACEBOOK POST. TIME ESTIMATED.
&&Local storm report, Aug 8, 9:58 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
958 AM CDT SUN AUG 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HAIL 5 E DOUGLAS 44.10N 92.47W
08/07/2021 U0.75 INCH OLMSTED MN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1201 PM HEAVY RAIN 3 E WHITE CREEK 43.81N 89.80W
08/07/2021 M0.74 INCH ADAMS WI PUBLIC
0126 PM HEAVY RAIN 3 SE DOUGLAS 44.08N 92.53W
08/07/2021 M2.25 INCH OLMSTED MN PUBLIC
0127 PM FLOOD 2 SE GOODVIEW 44.04N 91.69W
08/07/2021 WINONA MN PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
0137 PM HEAVY RAIN 2 SW SAINT JOSEPH 43.76N 91.06W
08/07/2021 M1.64 INCH LA CROSSE WI PUBLIC
0213 PM HAIL 1 W HOLMEN 43.96N 91.28W
08/07/2021 U0.75 INCH LA CROSSE WI PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0219 PM HAIL 2 N ONALASKA 43.91N 91.22W
08/07/2021 U1.00 INCH LA CROSSE WI PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0219 PM HAIL 1 NW ONALASKA 43.90N 91.23W
08/07/2021 U0.75 INCH LA CROSSE WI PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0228 PM HAIL 2 SE GOODVIEW 44.04N 91.69W
08/07/2021 U1.00 INCH WINONA MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0229 PM HAIL 4 E HOLMEN 43.98N 91.19W
08/07/2021 E1.25 INCH LA CROSSE WI PUBLIC
0229 PM TSTM WND DMG 4 ENE HOLMEN 43.98N 91.19W
08/07/2021 LA CROSSE WI PUBLIC
&&Local storm report, Aug 8, 10:54 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1054 AM CDT SUN AUG 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL 5 E DOUGLAS 44.10N 92.48W
08/07/2021 E1.00 INCH OLMSTED MN EMERGENCY MNGR
SHORT PERIOD OF QUARTER SIZED HAIL ON THE
FAR NORTH SIDE OF ROCHESTER.
1052 AM HAIL 5 E DOUGLAS 44.10N 92.47W
08/07/2021 U0.75 INCH OLMSTED MN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1131 AM HAIL 5 NW EASTMAN 43.23N 91.05W
08/07/2021 U0.75 INCH CRAWFORD WI PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0127 PM FLOOD 2 SE GOODVIEW 44.04N 91.69W
08/07/2021 WINONA MN PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
0135 PM FLOOD GOODVIEW 44.07N 91.71W
08/07/2021 WINONA MN EMERGENCY MNGR
STREET FLOODING OCCURRING IN GOODVIEW AND
THE WEST SIDE OF WINONA.
0149 PM HAIL YUBA 43.54N 90.43W
08/07/2021 E1.00 INCH RICHLAND WI PUBLIC
PUBLIC REPORT PHOTO VIA WKBT.
0213 PM HAIL 1 W HOLMEN 43.96N 91.28W
08/07/2021 U0.75 INCH LA CROSSE WI PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0216 PM HAIL 4 NNE NEW AMSTERDAM 44.03N 91.29W
08/07/2021 E0.88 INCH LA CROSSE WI NWS EMPLOYEE
STRONG WINDS WITH BRANCHES DOWN.
0219 PM HAIL 2 N ONALASKA 43.91N 91.22W
08/07/2021 U1.00 INCH LA CROSSE WI PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0219 PM HAIL 1 NW ONALASKA 43.90N 91.23W
08/07/2021 U0.75 INCH LA CROSSE WI PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0225 PM TSTM WND GST 2 E ONALASKA 43.89N 91.18W
08/07/2021 M48 MPH LA CROSSE WI NWS EMPLOYEE
0228 PM HAIL 2 SE GOODVIEW 44.04N 91.69W
08/07/2021 U1.00 INCH WINONA MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0229 PM TSTM WND DMG 4 ENE HOLMEN 43.98N 91.19W
08/07/2021 LA CROSSE WI PUBLIC
0229 PM HAIL 4 E HOLMEN 43.98N 91.19W
08/07/2021 E1.25 INCH LA CROSSE WI PUBLIC
0236 PM FLASH FLOOD 4 SSE LA CROSSE 43.77N 91.22W
08/07/2021 LA CROSSE WI PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0238 PM HAIL 3 E ONALASKA 43.89N 91.16W
08/07/2021 E0.88 INCH LA CROSSE WI PUBLIC
NICKEL SIZED HAIL NEAR THE LANDFILL.
0243 PM FLOOD NODINE 43.91N 91.44W
08/07/2021 WINONA MN PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
0306 PM FLASH FLOOD 1 SSE ONALASKA 43.88N 91.21W
08/07/2021 LA CROSSE WI PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0328 PM FLASH FLOOD 1 SSW LA CROSSE 43.81N 91.24W
08/07/2021 LA CROSSE WI PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
0338 PM HAIL ONTARIO 43.72N 90.59W
08/07/2021 M0.75 INCH VERNON WI PUBLIC
RELAYED BY DISPATCH.
0339 PM HAIL 4 SE CASHTON 43.71N 90.72W
08/07/2021 E0.88 INCH VERNON WI LAW ENFORCEMENT
0345 PM FLASH FLOOD 4 SE LA CROSSE 43.80N 91.18W
08/07/2021 LA CROSSE WI LAW ENFORCEMENT
MUDSLIDE/WASHOUT ALONG STATE HIGHWAY 33 AT
THE BOTTOM OF IRISH HILL.
0345 PM FLASH FLOOD 5 SSE LA CROSSE 43.75N 91.20W
08/07/2021 LA CROSSE WI LAW ENFORCEMENT
BOULDERS IN THE ROAD AT THE HIGHWAY 14/61
SPLIT ON THE VERY SOUTH SIDE OF LA CROSSE.
0350 PM FLASH FLOOD 3 S SAINT JOSEPH 43.74N 91.05W
08/07/2021 LA CROSSE WI PUBLIC
PORTIONS OF COUNTY HIGHWAY NN WASHED OUT PER
FACEBOOK POST. TIME ESTIMATED.
0400 PM FLASH FLOOD 1 NNE MELVINA 43.82N 90.77W
08/07/2021 MONROE WI LAW ENFORCEMENT
REPORTS OF WATER AND DEBRIS ACROSS STATE
HIGHWAY 27 NEAR MELVINA.
0400 PM FLASH FLOOD 3 WNW MELVINA 43.82N 90.82W
08/07/2021 MONROE WI LAW ENFORCEMENT
MUDSLIDE WITH ROCKS ACROSS COUNTY HIGHWAY X.
0400 PM FLASH FLOOD 5 NNW MELVINA 43.86N 90.83W
08/07/2021 MONROE WI LAW ENFORCEMENT
WATER OVER BOTH LANES OF COUNTY HIGHWAY J
JUST WEST OF STATE HIGHWAY 27.
0422 PM HAIL 4 SSW CLAYTON 43.33N 90.74W
08/07/2021 E0.88 INCH CRAWFORD WI EMERGENCY MNGR
PUBLIC REPORT VIA CRAWFORD COUNTY EM.
0429 PM TSTM WND GST BOSCOBEL 43.14N 90.70W
08/07/2021 E60 MPH GRANT WI FIRE DEPT/RESCUE
POWER POLES DAMAGED.
0439 PM TSTM WND DMG 4 SW BLUE RIVER 43.14N 90.61W
08/07/2021 GRANT WI EMERGENCY MNGR
LARGE TREES DOWN EAST OF BOSCOBEL. TWO
PUBLIC REPORTS OF A POSSIBLE TORNADO IN THIS
AREA.
0441 PM TSTM WND DMG 4 E BOSCOBEL 43.13N 90.62W
08/07/2021 GRANT WI LAW ENFORCEMENT
LARGE TREES DOWN AND MOBILE HOMES DAMAGED
SOUTHEAST OF BOSCOBEL.
0449 PM TSTM WND DMG 5 SSW BLUE RIVER 43.12N 90.61W
08/07/2021 GRANT WI EMERGENCY MNGR
BARNS DOWN AND A HOUSE DAMAGED SOUTH OF BLUE
RIVER. POSSIBLE TORNADO DAMAGE.
0450 PM TORNADO 3 S BLUE RIVER 43.15N 90.57W
08/07/2021 GRANT WI FIRE DEPT/RESCUE
BLUE RIVER FIRE DEPT REPORTED A TORNADO ON
THE GROUND SOUTH OF BLUE RIVER NEAR COUNTY
HIGHWAY T.
0455 PM HAIL 3 S BLUE RIVER 43.15N 90.56W
08/07/2021 E1.25 INCH GRANT WI FIRE DEPT/RESCUE
HALF DOLLAR SIZED HAIL SOUTH OF BLUE RIVER.
0456 PM FUNNEL CLOUD 4 SW MUSCODA 43.15N 90.50W
08/07/2021 GRANT WI FIRE DEPT/RESCUE
MUSCODA FIRE DEPT OBSERVED A FUNNEL CLOUD
NEAR RIDGE ROAD.
0503 PM FLASH FLOOD COON VALLEY 43.70N 91.01W
08/07/2021 VERNON WI PUBLIC
PUBLIC REPORT VIA TWITTER.
0510 PM FLASH FLOOD COON VALLEY 43.70N 91.01W
08/07/2021 VERNON WI EMERGENCY MNGR
COON CREEK ABOUT 2 FEET FROM THE BOTTOM OF
THE U.S. HIGHWAY 14 BRIDGE IN COON VALLEY.
0606 PM HAIL KENDALL 43.79N 90.37W
08/07/2021 E1.00 INCH MONROE WI FIRE DEPT/RESCUE
KENDALL FIRE DEPARTMENT REPORTS QUARTER
SIZED HAIL.
&&Special weather statement, Aug 8, 2:27 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service La Crosse WI
227 PM CDT Sun Aug 8 2021
WIZ034-042>044-082045-
Juneau WI-Jackson WI-Adams WI-Monroe WI-
227 PM CDT Sun Aug 8 2021
...Strong thunderstorms will impact parts of western and central
Wisconsin through mid Afternoon...
At 224 PM CDT, Doppler radar was tracking strong storms from south
central Wisconsin up through the Black River Falls area.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, southwestern and west central Wisconsin.
&&
LAT...LON 4364 9031 4373 9031 4373 9091 4407 9091
4407 9115 4460 9116 4460 9092 4451 9092
4442 9080 4442 9032 4425 9032 4425 8960
4364 8960
TIME...MOT...LOC 1924Z 240DEG 49KT 4400 9054
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SheaThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:16 PM CDT | Areal Flood Warning | ARX | Vernon | 6 hr |
| Aug 7, 8:59 PM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Aug 7, 8:59 PM CDT | River Flood Warning | ARX | Crawford | 6 days |
| Aug 7, 8:59 PM CDT | River Flood Warning | ARX | Crawford | 6 days |
| Aug 7, 9:14 PM CDT | River Flood Warning | ARX | Jackson | 48 hr |
| Aug 8, 3:32 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 31 min |
| Aug 8, 2:56 AM CDT | Special Weather Statement | ARX | Howard | 34 min |
| Aug 8, 3:41 AM CDT | Special Weather Statement | ARX | Howard | 34 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.